# SDR I5PA2021010375701

- Difficulty date: January 3, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,784 hours, 32,820 cycles
- Engine: Pwa PW2040
- Engine time: 49,174 hours, 21,866 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 430988
- Part serial: 4262
- Condition: Burned
- Location: Rt Eng Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC CARD NO 001.  FOUND ON A8 CHECK RIGHT ENGINE UPPER IGNITER LEAD CERAMIC BURNT OR MELTED.  REMOVED AND REPLACED RIGHT ENGINE UPPER IGNITER LEAD.  OPERATIONS CHECK OK, REF. AMM 74-21-01.
